# SDR ASAA2017050520654

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 4,648 hours, 1,494 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL, GOES OUT WITH RESET.  ACFT GROUNDED. ACCOMPLISHED PZTC 2 BITE PROCEDURE, NO EXISTING FAULTS LOGGED IAW AMM 21-61-00.  NO PACK LIGHT ON MASTER CAUTION RECALL. OPS CHECK GOOD.
